# SDR AALA200800138

- Difficulty date: January 23, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 31,465 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ring
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1715/23JAN - RECEIVED RED NOSE GEAR UNSAFE LIGHT AFTER RETRACTING GEAR ACCOMPANIED BY LOUD AIR NOISE FROM NOSE WHEEL WELL.  RECYCLED GEAR AND GEAR CAME DOWN NORMALLY BUT LIGHT WOULD ILLUMINATE AFTER RETRACTION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  FOUND LOWER TWO SCRAPER RINGS MISSING FROM BOTTOM STRUT SEAL.  ACCOMPLISHED NOSE GEAR STRUT REPACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
